# SDR DALA2025031802041

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 18,727 hours, 8,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3079 CORROSION FLOOR BEAM -Y1292 AT LEVEL FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11 AND DWG#D53135361 (0854890)
